# SDR UPS02437690

- Difficulty date: January 28, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED ON LT BS 1480 BULKHEAD HOLE NR 3 AT EXTENSION FITTING, SKIN, BULKHEAD CHORD AND OUTER CHORD SPLICE FITTING.  LT BS 1480 BULKHEAD HOLE NR 3 EXTENSION FITTINGG REAMED TO 0.650 INCH, SKIN REAMED TO 0.687 INCH, BULKHEAD CHORD REAMED TO 0.625 INCH & OUTER CHORD SPLICE FITTING REAMED TO 0.687 INCH AS PER EO B747-5310-10732 & NDT CONFIRMED NR 3 HOLE NO CRACK REVEAL.  REPAIR BUSHING INSTALLED ON NR 3 HOLE AS PER SB 747-53A2390 R1 FIG 11.
